# SDR 06FDEA2469

- Difficulty date: July 7, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT, LONGERON 38R STA 1531 SPLICE FOUND CRACKED.  REMOVED AS PER SRM 51-33-01 VOL.II. NEW LONGERON SPLICE FABRICATED AS PER DWG. NO. A5A7114 AND INSTALLED AS PER SRM 51-33-01 VOL.II. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
